# SDR UPS02438458

- Difficulty date: May 12, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B128651
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- KEEL BEAM PANEL SUPPORT ATT BRACKET FOUND SURFACE CORROSION AT STA 1287 RBL 9 AND LBL 9 BOTH SIDE (TWO EA).  CORROSION REMOVED IAW SRM 51-10-01.  BLEND-OUT NOT WITHIN SRM 53-10-01 FIG 1, LIMITS FOR REPLACEMENT REFER TO SRM FIG 51-10-01 PG 8.
